# SDR DALA2024091709114

- Difficulty date: September 14, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 117,783 hours, 17,379 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Malfunctioned
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 189 2R DOOR SLIDE LT + FWD PANEL SHOW ARMED W/DOOR IN DISRAMED POSITION. CORRECTIVE ACTION: R/R 'SLIDE' LIGHT SWITCH PER B767-300 AMM 52-73. OPS CK NML. (4071945)
